# SDR ABXA20150217019

- Difficulty date: February 17, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N788AX
- Make and model: Boeing 767281
- Aircraft serial: 23021
- Aircraft time: 53,754 hours, 40,800 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Part number: 113T1633217
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC LINE SUPPORT CLIP OTBD & AFT OF TOP OF LG CORRODED ON TE SUPPORT.  REMOVED CLIP, FOUND BEAM TO BE CORRODED.  REPLACED BEAM, REINSTALLED CLIP IAW SRM 51-40-02 & DWG 113T1633.  SDR INFO, CORRODED LEVEL 2, PN 113T1633-217, PART NAME BEAM, SN NSN, STRINGER & WS LOCATION WS 410.  ACFT WAS GNDED.
